# SDR SWAA2022022429809

- Difficulty date: October 13, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** STA. 1016; WL 208; RBL 5 CORROSION MARKED IN FLOOR WEB. / REPAIRED DAMAGE FLOOR WEB AT BS 1016; WL 208; RLB 5 IAW ATS ER 18-05024 IR & SWA EA 1-753-33545IR
